Ask a doctor

Will Dysport Effects Soften Sooner Than They Dissipate?

Had Dysport on the forehead a week ago for the first time; I am generally happy but feel its just slightly stronger of an effect than I was hoping for. Everything looks ok and I can still move my eyebrows (kind of) but it's a little uncomfortable to feel rather stiff in my face and not able to make expressions very well. will these effects soften at all before they actually fully wear off? I like the effect very much I just feel it might be very slightly on the overdone side for me. thank you!

Doctor Answers (4)

Effects of Dysport

+1

Greetings~

It is not unusual for first-timers to go through periods of adjustment with Dysport or Botox. That feeling of stiffness will subside before the effects wear off completely and you will become more accustomed to your 'new' forehead. When you have treatment again you may request that your provider use less or err on the side of not quite enough rather than too much.  More can always be added at any time.

Good luck~

Dr. Grant Stevens


Los Angeles Plastic Surgeon
4.5 out of 5 stars 76 reviews

Dysport Effects

+1

As other panel members have always stated, that is completely normal to feel when you start using neurotoxins. It's important to discuss your concerns with your injector so they can tailor your treatment plan. 

Harold J. Kaplan, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Fort Lauderdale Dysport

+1
I agree wholly with my colleague. The first time does feel a bit unusual & you've described the perfect first timer. The effects do soften as the neurotoxin dissipates towards the end of the duration of effect. Be sure to discuss this experience with your provider to perhaps titters to perfection & a more comfortable feel.

Will Richardson, MD
Fort Lauderdale Dermatologic Surgeon
4.0 out of 5 stars 8 reviews

Dysport effects softening

+1

Because this is your first experience with Dysport, you are probably not used to the feeling that it creates.  You will become accustomed to how you feel very quickly.  Yes, the effects will dissipate with time before they are completely gone.  You will most likely return for more when they effects have worn off completely, but you can always ask to have a bit less used!

Sheri G. Feldman, MD
Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.